Disprin Tablets Pack of 32
Disprin Tablets Pack of 32
£2.49 Save: £0.40 RRP: £2.89
- Aspirin products are limited to a total of 100 tablets per order.
- Delivery options for this product have been restricted. More details about the delivery options available will appear if you add this product to your basket.
This product is typically dispatched within 3-5 working days from date of order and is not suitable for our next day delivery service.
Weight: 175g (includes packaging)
Why do I need this medicine?
Aspirin helps to relieve pain and inflammation. It also helps to bring down a fever.
Aspirin is also a blood-thinning medicine. It prevents special cells in the blood -- the platelets -- from sticking to each other. This reduces the risk of harmful blood clots forming. Blood clots that form in a blood vessel inside the heart or brain can cause a heart attack or a stroke.
Aspirin may be used on its own or together with other medicines to prevent heart attacks and strokes in people who are at risk.
Aspirin is also used together with other medicines to prevent blood clots in people who have had stents inserted into their heart arteries. It can also be used to prevent harmful blood clots in people who have an artificial heart valve.
Aspirin can also be used for other medical conditions, as decided by your doctor.
How do I take this medicine?
Take Aspirin exactly as directed by your doctor. Do not take more or less than instructed by your doctor.
If you are taking Aspirin for pain or fever relief, you may stop taking it when you feel better.
However, if you are taking Aspirin for other purposes, especially as a heart or stroke medicine, continue taking it even when you feel better. Do not stop taking Aspirin unless instructed by your doctor.
Aspirin is available in many different forms. Some forms of Aspirin should be swallowed whole with a glass of water. Other forms of Aspirin should be dissolved in a glass of water before taking. Yet other forms of Aspirin can be chewed or placed on the tongue where it will dissolve by itself. Follow the instructions given on the box or packaging label. Ask your doctor or pharmacist to explain to you if you are not sure how to take your Aspirin.
Whichever form of Aspirin you are given, take it together with food or immediately after a meal, with a glass of water. Do not take it on an empty stomach.
When should I not use this medicine?
Do not take Aspirin if you have:
- a history of allergic reactions (difficulty breathing, severe rash, swollen eyes) to Aspirin or other painkillers called NSAIDs, such as diclofenac, mefenamic acid, ibuprofen, naproxen and related medicines
- stomach ulcers, especially if you have ever bled from a stomach ulcer
- bleeding disorders, for example, haemophilia
Do not breastfeed while being treated with Aspirin.
Do not give Aspirin to children younger than 12 years old without first checking with the doctor.
Let your doctor know if you are pregnant. Aspirin may not be suitable for you especially if you are in the last few months of pregnancy.
What should I take note of while taking this medicine?
Inform your doctor if you have
- asthma or other allergic conditions
- kidney or liver disease
- high blood pressure that is not well-controlled
If you are going for an operation, including minor operations and dental work, inform your doctor or dentist that you are taking Aspirin.
What side effects could I experience?
Stomach discomfort, nausea and indigestion are common side effects of Aspirin. Take Aspirin with or immediately after food to minimise these side effects. Let your doctor know if these side effects bother you or if they do not go away.
Aspirin may cause dizziness. If you feel dizzy, do not drive or take part in any activity in which you need to be alert. Let your doctor know if the dizziness persists.
Less commonly, Aspirin may cause some side effects which can be serious. Alert your doctor quickly if you experience any of these:
- swelling of face, eyes or lips
- ringing in the ears
- unusual bleeding, especially excessive bleeding or bleeding that takes a long time to stop
- unusual bruises, especially if the bruises appear by themselves or if they cover a large area
- black, sticky stools
This product contains:
Dispersible tablets containing aspirin 300mg